# SDR USAR201411260001

- Difficulty date: November 21, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 16,415 hours, 14,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014031
- Condition: Cracked
- Location: Zone 200
- Part time: 16,415 hours, 14,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BP069) PRESSURIZATION LEAKAGE, ENTRANCE DOOR.  FATIGUE CRACK FOUND ON THE LOWER CORNER CLOSURE.
